MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 360MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 360MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.157S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision of trochanteric fixation nail advanced (tfna).The trochanteric fixation nail advanced (tfna) was broken, the sales consultant was called to assist with the removal and revision of the device.There was a non union on the postoperative event.There was no suggestion by anyone indicating that there was or maybe deficiency with the product.The device was explanted.Fragments were generated due to the broken device, the removal of the broken, damaged device or fragments was easily removed.There was no surgical delay.The procedure and patient outcome were successfully completed.Concomitant device reported: unknown lag screw (part # unknown, lot # unknown, quantity 1), unknown nail head (part # unknown, lot # unknown, quantity 1), unknown locking screws (part # unknown, lot # unknown, quantity # unknown).This report is for one (1) 11 mm/130 deg ti cann tfna 360 mm/left - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot.Manufacturing location: monument, manufacturing date: 24-feb-2017, expiration date: 31-jan-2027, part number: 04.037.157s, 11mm/130 deg ti cann tfna 360mm/left- sterile, lot number: h303366 (sterile).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: part number: 04.037.942.2, lock prong, 130 degree tfna, bp55, lot number: l220182, part number: 04.037.912.4, wave spring, shim ended, bp55, lot number: h045967, part number: 04.037.912.3, tfna lock drive, bp58, lot number: h228204, part number: 21127, timoagri16.00, bp80, lot number: h145473.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 360MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8982785
Report Number2939274-2019-60423
Device Sequence Number3274925
Product Code HSB
UDI-Device Identifier10886982096654
UDI-Public(01)10886982096654
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.157S
Device Catalogue Number04.037.157S
Device Lot NumberH303366
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer10/01/2019
10/01/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date10/07/2019
10/09/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEM: TFNA LAG SCREW; UNK - NAIL HEAD ELEMENTS: TFN HELICAL BLADE; UNK - SCREWS: LOCKING; UNK - NAIL HEAD ELEM: TFNA LAG SCREW; UNK - NAIL HEAD ELEMENTS: TFN HELICAL BLADE; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight64